Generalized Cole–Hopf Transformation

Yu E. Anikonov, M. V. Neshchadim

Research output: Contribution to journalArticlepeer-review

Abstract

On the basis of generalization of the Cole–Hopf transformation for parabolic equations with a source, we obtain some new representations of solutions and coefficients of nonlinear parabolic equations of mathematical physics which in fact are differential-algebraic identities. These representations can be used in studying the multidimensional direct and inverse problems.

Original languageEnglish
Pages (from-to)409-416
Number of pages8
JournalJournal of Applied and Industrial Mathematics
Volume12
Issue number3
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • Cole–Hopf transformation
  • nonlinear parabolic equation

Fingerprint

Dive into the research topics of 'Generalized Cole–Hopf Transformation'. Together they form a unique fingerprint.

Cite this